# SDR MASA2011110763974

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 33,664 hours, 26,338 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Condition: Defective
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO PRESSURIZE AT FL 210.  R2 WATER SEPARATOR DUCT.
